# SDR SCNA20250411110

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 15,723 hours, 6,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 717121: 1 R DOOR BRACKET ARE TO LOOSE - GIRT BAR DOES NOT FIRMLY INTO PLACE. RESOLUTION: INSPECTED GIRT BAR RETAINERS REF AMM 25-66-01 NO DEFECTS NOTED OK FOR SERVICE
